# SDR 03FDEA01217

- Difficulty date: August 6, 2003
- Submitted: August 8, 2003
- Operation: Air carrier
- Aircraft: N599FE
- Make and model: Doug MD-11
- Aircraft serial: 48598
- Aircraft time: 36,079 hours, 4,906 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support
- Condition: Cracked
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OUTBOARD FLAP NOSE RIB SUPPORT ISLAND FOUND 01 CRACK AT OUTBOARD SIDE, APPROX .1875 INCH LONG.  LT OUTBD FLAP NOSE RIB DAMAGED SUPPORT ISLAND CARRIED OUT REPAIR   IAW FEDEX EA 1-5750-63119, TITLE- WINGS- TRAILING EDGE FLAPS- OUTBOARD TRAILING EDGE   FLAP- SECONDARY UP STOP- REPAIR.
